Zinc mineral might Upset Your Stomach when overdose

Zinc is an essential trace element and our body only need small amounts daily. You can naturally get zinc from seafood, pork, chicken, beans, nuts and dairy. And you can also get it from zinc supplement. However, if you do not take zinc properly, you might suffer from stomach discomfort. So here we explain that to you in detail.

Zinc stomach upset

As we know, zinc supplements can be used for many purpose such as for the treatment of zinc deficiencies, for the treatment of common cold, acne, eye irritation, improving athletic performance and ulcers. Despite the fact it can be used to improve the condition of your stomach lining and to prevent future ulcers, zinc supplements can cause an upset stomach if taken incorrectly or if you are sensitive to the substance.

So, if you take zinc supplements improperly, there might be side effects such as upset stomach . There also will be other side effects such as diarrhea, nausea and vomiting. Zinc supplementation can even cause stomach damage in some people. So keep in mind that side effects and potential benefits of zinc supplementation will vary from person to person. While one person may improve stomach health by taking zinc, your condition may worsen.

According to RDA/UL guidelines, stomach discomfort may be a sign you’re taking too much zinc in a day. And you should be sure you have a zinc deficiency before taking zinc supplements. The upper tolerable limit, or UL, for zinc in adult men and women is 40 mg per day. Even if your zinc supplementation is within the RDA or UL guidelines, you may still experience an upset stomach by taking these supplements. One solution is to try taking the supplements with food rather than on an empty stomach. We suggest you to come to a doctor before taking that supplement in order to avoid the stomach risks.